# SDR A6WA20124M17

- Difficulty date: November 27, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 20,883 hours, 23,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER SUPPORT CLIPS ON CARGO BAY DOOR RAIL SUPPORT BRACKET AT 621 BULKHEAD CRACKED.  REMOVED CRACKED CLIP, THEN FABRICATED NEW SERVICEABLE CLIP AND INSTALLED IAW CRJ SRM 51-24-16.
